Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Noticed swelling, having pain in rib and upper abdominal area. What should be done?

Hello I have an odd mild pain/ itch on my left rib it extends to my upper abdominal area. My rib is abit swollen but itches more than it hurts. I can feel a long tight region to my left upper ab where the rib probably connects. It s just unusual I m not slim enough to feel my abs not sure if I strained or pulled something working out.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Dear Friend, welcome to HCM.
It could be a sprained muscle if it is tender on pressure and may be helped by pain relief spray/ gel applied locally.
Is there any lump/ discolouration?
Do you have any sweating, nausea/ vomitting, burning in the chest?
If not relieved by simple pain killers, please see your doctor and may get USG done if advised.In this area, there are many differential diagnoses which can be evaluated only by actual physical exam.

Do not neglect if pain persists.
Take care and keep posted.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor